# SDR SIMA20160507002

- Difficulty date: May 7, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N686AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500843
- Aircraft time: 29,886 hours, 25,801 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 24727
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS 1 INSPECTION, FOUND FWD EMER LIGHTS INOPERATIVE.  R & R NR 2 EMER BATTERY & CHARGER IAW AMM 33-50-04.  OPERATIONS CHECK FAILED ON ONE EMER FLOOR STRIP IAW MEL 33-30.  EMER LIGHTING BATTERY PN 2013-1A & SN 109939.
